Evidence map›Paper›PMID 29115937›Full record

ArticleBMC cancer2017

Trastuzumab resumption after extremely severe cardiotoxicity in metastatic breast cancer patient: a case report.

Santino Minichillo, Ilaria Gallelli, Elena Barbieri, Marta Cubelli, Daniela Rubino, Sara Quercia, Massimo Dall'Olio, Claudio Rapezzi, Claudio Zamagni

Open access · goldAbstract readCase Reports
In one paragraph

Article in BMC cancer, 2017. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 5 papers.

0numbers the graph read from it
0cells of the map it votes in
5citing papers in PubMed
0.9field-weighted citation impact, top 22% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

5 citing papers in PubMed, 9 citations in OpenAlex.

  1. Article
  2. Article
  3. Review
  4. Review
  5. Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

9 authors at 2 institutions in 1 country.

Santino MinichilloSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy. med.minichillo@hotmail.it.ORCID http://orcid.org/0000-0002-8733-1763
Ilaria GallelliCardiovascular Department of the University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Elena BarbieriSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Marta CubelliSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Daniela RubinoSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Sara QuerciaSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Massimo Dall'OlioCardiovascular Department of the University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Claudio RapezziCardiovascular Department of the University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
Claudio ZamagniSSD Oncologia Medica Istituto "F.Addarii", Sant'Orsola-Malpighi Hospital, University of Bologna, Via Massarenti, 9, 40138, Bologna, Italy.
IRCCS Azienda Ospedliero-Universitaria di Bologna Policlinico di Sant'Orsola · ITUniversity of Bologna · IT

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

backgroundTrastuzumab-related cardiotoxicity has been reported in patients receiving trastuzumab concurrently with other agents, especially with anthracyclines. Cardiac function damage is generally rare, precox and mild with trastuzumab alone. CASE PRESENTATION: We report the case of a 49 year-old woman affected by metastatic breast cancer who developed trastuzumab-related cardiogenic shock due to pump failure (with LVEF of about 15%) after three months of treatment. After a long hospitalization in the cardiac intensive care unit and a proper treatment, LVEF increased to 50% and, due to a severe progression of disease, trastuzumab was resumed and continued for more than one year.

conclusionThis is a case of particularly severe cardiotoxicity related to trastuzumab treatment, which was recovered with pharmacological treatment and the temporary discontinuation of the treatment. Trastuzumab was safely resumed after clinical and echocardiographic parameters improvement.

Indexed as

Antineoplastic Agents, ImmunologicalBreast NeoplasmsCardiotoxicityFemaleHumansMiddle AgedNeoplasm MetastasisShock, CardiogenicStroke VolumeTrastuzumabAntineoplastic Agents, ImmunologicalTrastuzumabBreast cancerCardiotoxicityEjection fractionHeart failureMonoclonal antibodyTrastuzumab

Identifiers

PMID29115937
PMCPMC5678795
OpenAlexW2767513043

What OpenQuestion holds

Textmetadata
LicenceCC BY
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.